Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 137, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 7, 2016, 4:02 PM CDT for 4 counties in Tennessee. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 4:02 PM CDT (21:02 UTC)
- Expired
- Jul 7, 2016, 4:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN
The radar
The Knoxville radar (KMRX), 130 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:07 PM CDT | TSTM WND DMG | Livingston, TN | OVERTON COUNTY EMA REPORTED NUMEROUS TREES DOWN ACROSS THE COUNTY AND WATCHED 2 TREES GET BLOWN DOWN FROM THE 911 CENTER. POWER POLE FIRES REPORTED AND POWER LINES DOWN. |
| Jul 7, 4:10 PM CDT | TSTM WND DMG | 7 Sw Byrdstown, TN | CORRECTED REPORT. A TREE DOWN ON RAYMOND ROAD NORTH OF MONROE |
| Jul 7, 4:20 PM CDT | TSTM WND DMG | 7 Ssw Allardt, TN | 2 TREES DOWN NEAR HOME BETWEEN CLARKRANGE AND ALLARDT |
| Jul 7, 4:33 PM CDT | TSTM WND DMG | 2 Ne Allardt, TN | SEVERAL TREES REPORTED DOWN VIA SCANNER. |
| Jul 7, 4:40 PM CDT | TSTM WND DMG | Jamestown, TN | SEVERAL TREES REPORTED DOWN ON HIGHWAY 154... AND IN HIGHWAY 10 SOUTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:47 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 376 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
794
WUUS54 KOHX 072102
SVROHX
TNC027-049-133-137-072145-
/O.NEW.KOHX.SV.W.0137.160707T2102Z-160707T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
402 PM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLAY COUNTY IN MIDDLE TENNESSEE...
PICKETT COUNTY IN MIDDLE TENNESSEE...
FENTRESS COUNTY IN MIDDLE TENNESSEE...
NORTHERN OVERTON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 445 PM CDT
* AT 402 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
BYRDSTOWN...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...JAMESTOWN...BYRDSTOWN...ALLARDT...PALL MALL...
GRIMSLEY AND PICKETT STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3639 8469 3637 8470 3638 8472 3637 8473
3635 8473 3635 8474 3634 8474 3633 8477
3630 8480 3630 8482 3628 8488 3624 8488
3621 8491 3618 8491 3639 8543 3663 8529
3660 8479 3640 8466
TIME...MOT...LOC 2102Z 270DEG 32KT 3654 8528
HAIL...0.75IN
WIND...60MPH
$$
WHITEHEAD1 follow-up statement
948
WWUS54 KOHX 072127
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
427 PM CDT THU JUL 7 2016
TNC027-072137-
/O.CAN.KOHX.SV.W.0137.000000T0000Z-160707T2145Z/
CLAY TN-
427 PM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3639 8469 3637 8470 3638 8472 3637 8473
3635 8473 3635 8474 3634 8474 3633 8477
3630 8480 3630 8482 3628 8488 3624 8488
3621 8491 3618 8491 3634 8530 3662 8507
3660 8479 3640 8466
TIME...MOT...LOC 2127Z 279DEG 56KT 3647 8483
$$
TNC049-133-137-072145-
/O.CON.KOHX.SV.W.0137.000000T0000Z-160707T2145Z/
PICKETT TN-FENTRESS TN-OVERTON TN-
427 PM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN PICKETT...FENTRESS AND NORTHEASTERN OVERTON
COUNTIES...
AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAMESTOWN...
MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...ALLARDT...GRIMSLEY...PICKETT STATE PARK AND PALL MALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3639 8469 3637 8470 3638 8472 3637 8473
3635 8473 3635 8474 3634 8474 3633 8477
3630 8480 3630 8482 3628 8488 3624 8488
3621 8491 3618 8491 3634 8530 3662 8507
3660 8479 3640 8466
TIME...MOT...LOC 2127Z 279DEG 56KT 3647 8483
HAIL...0.75IN
WIND...60MPH
$$
WHITEHEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:54 PM CDT, 8 minutes earlier.
Area forecast discussion, Jul 7, 3:54 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Nashville TN 354 PM CDT THU JUL 7 2016 .DISCUSSION... Will be breaking out a late this afternoon grouping in the zone forecast product to deal with the latest in convective trends across the mid state, and will be making tweaks up to press time. With main squall line of convection moving east of I-65 corridor presently, have removed most counties to the west from the severe thunderstorm watch. Short range models showing present area of convection continuing to move eastward, and maybe east of the mid state in an hour or two, with a rather large area of trailing stratiform precipitation behind it. With that in mind, will continue with the Flash Flood Watch through 03Z tonight. Short range models also showing maybe some isolated showers and thunderstorms potentially across the eastern half of the Highland Rim and Upper Cumberland Regions through the night time hours with other locations remaining relatively dry. All of this in a quasi nwly zonal flow pattern aloft and ridging influences across the eastern Gulf of Mexico region continuing to usher in a warm and humid airmass to our region. SPC has placed the northern portion of the mid state in a slight risk for severe thunderstorms on Friday afternoon, with damaging winds the main concern, as an upper level shortwave moves across the region in a quasi northwesterly flow aloft interacting with left over convective boundaries, and possibly weak surface boundaries. Air mass will continue to be moisture rich with plenty of surface based CAPE but little overall shear potential. Planning on not mentioning any pcpn during the morning hours, but will emphasize the potential for scattered showers and thunderstorms with moderate rainfall during the afternoon hours. The quasi northwesterly upper level flow pattern will be in store for the mid state over the first part of the weekend, with a more amplified shortwave passage transversing the across the area on Sunday, along with a surface frontal boundary meandering across the region on Sunday also. This weather pattern will result in a continuation of shower and thunderstorm chances through the weekend too. As for next work week, the surface front will continue to meander across the mid state region through the first part of the work week, with more of a Bermuda high pressure pattern setting up across the area as the work week progresses, thus continuing the influx of a moisture rich air mass to the mid state region. Aloft, more of an upper level ridging pattern in place across the area also, but not really organized enough to suppress convective development, especially diurnally/orographically driven, thus not anticipating an end to a summertime convection potential by any means. So expect the chance of isolated to scattered mainly light to moderate showers and thunderstorms to persist across the region through next work week. As for temperatures, seasonable mild and humid overnight low temperatures will be in store for the mid state tonight, with lows mainly in the mid 70s, around 70 Cumberland Plateau Region. Hot and humid conditions will persist again on Friday, with afternoon high temperatures in the low to mid 90s, around 90 Cumberland Plateau Region. This will result in again afternoon heat index values for most locations west of the Cumberland Plateau Region ranging from 100 to 105 degrees, with some isolated selected locations maybe even exceeding the 105 degree heat index degree threshold for an hour or two during the afternoon hours on Friday also. Look for temperatures to trend more toward seasonal normal values over the weekend, with a return to at least slightly above seasonal normal values as next work week progresses. && .AVIATION... 18Z TAF DISCUSSION. Chances for showers and thunderstorms will move in again this afternoon, with better chances for KCKV and KBNA early and KCSV later this afternoon. Put in TEMPO groups for best estimates on timing for each terminal this afternoon, with MVFR vis and cigs for now. Winds will calm down to around 5 knots tonight, but pick up to be around 10 to 15 knots and gusts up to 20 knots out of the southwest by mid morning tomorrow. Winds look to continue during the afternoon as well. A few models did indicate the potential for fog early tomorrow morning, but may wait to put in mention of fog into the forecast after thunderstorm activity moves through this afternoon. && .PRELIMINARY POINT TEMPS/POPS... Nashville 78 95 75 90 73 / 40 30 30 40 30 Clarksville 77 93 74 89 71 / 60 30 40 30 30 Crossville 69 89 71 84 66 / 40 30 40 40 30 Columbia 76 95 75 90 72 / 40 20 20 50 40 Lawrenceburg 76 94 74 90 72 / 40 20 20 50 40 Waverly 77 93 75 89 71 / 40 30 40 50 30 && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM CDT this evening FOR Cannon- Cheatham-Clay-Cumberland-Davidson-De Kalb-Dickson-Fentress- Grundy-Houston-Humphreys-Jackson-Macon-Montgomery-Overton- Pickett-Putnam-Robertson-Rutherford-Smith-Stewart-Sumner- Trousdale-Van Buren-Warren-White-Williamson-Wilson. && DISCUSSION......31 AVIATION........Barnwell
Hazardous weather outlook, Jul 7, 11:19 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1119 AM CDT THU JUL 7 2016 TNZ005>011-023>034-059-062>066-078>080-081000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-WILLIAMSON-RUTHERFORD-CANNON- DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN- 1119 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE INTO MIDDLE TENNESSEE BY THIS AFTERNOON. SOME OF THE THUNDERSTORMS ASSOCIATED WITH THIS COMPLEX MAY REACH SEVERE THRESHOLDS. WITH THUNDERSTORMS THAT DO REACH SEVERE THRESHOLDS...DAMAGING WINDS WILL BE THE MAIN CONCERN. A FLASH FLOOD WATCH IS IN EFFECT THROUGH 10 PM CDT THIS EVENING FOR MUCH OF MIDDLE TENNESSEE. ONE...UP TO TWO INCHES...OF ADDITIONAL RAINFALL IS EXPECTED ACROSS MAINLY LOCATIONS THAT HAVE PREVIOUSLY RECEIVED SUBSTANTIAL RAINFALL ALONG WITH ALSO HAVING SATURATED GROUND CONDITIONS. ANY ADDITIONAL RAINFALL WILL QUICKLY RUN OFF CAUSING AT LEAST PONDING OF WATER ON AREA ROADWAYS IF NOT FLASH FLOODING. EXERCISE CAUTION WHILE DRIVING ON AREA ROADWAYS THIS AFTERNOON AS THE COMPLEX OF SHOWERS AND THUNDERSTORMS MOVES INTO THE MID STATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING... ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. HEAT INDICES ARE EXPECTED TO ONCE AGAIN CLIMB INTO THE LOW 100'S FRIDAY AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THIS AFTERNOON AND MAY BECOME NECESSARY AGAIN ON FRIDAY. TNZ056>058-060-061-075-077-093>095-081000- PERRY-HICKMAN-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-WAYNE-LAWRENCE- GILES- 1119 AM CDT THU JUL 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE INTO MIDDLE TENNESSEE BY THIS AFTERNOON. SOME OF THE THUNDERSTORMS ASSOCIATED WITH THIS COMPLEX MAY REACH SEVERE THRESHOLDS. WITH THUNDERSTORMS THAT DO REACH SEVERE THRESHOLDS...DAMAGING WINDS WILL BE THE MAIN CONCERN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL ALSO ENTER THE MID STATE FRIDAY...AND MAY TRIGGER STRONG TO SEVERE STORMS LATE IN THE DAY AND EVENING... ESPECIALLY ACROSS NORTHERN MIDDLE TENNESSEE. HEAT INDICES ARE EXPECTED TO ONCE AGAIN CLIMB INTO THE LOW 100'S FRIDAY AT MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THIS AFTERNOON AND MAY BECOME NECESSARY AGAIN ON FRIDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >=1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Jul 7, 3:06 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN CROSS PLAINS 36.54N 86.68W
07/07/2016 E1.00 INCH ROBERTSON TN 911 CALL CENTER
TWO REPORTS OF PONDING OF WATER ON ROADWAYS IN CROSS
PLAINS. TWO LOCATIONS CROSSLANES ROAD AND KILGORE
TRACE... AND CROSSLANES ROAD AND OWENS CHAPEL. RAIN
AMOUNTS ESTIMATED BY RADAR.
&&
EVENT NUMBER OHX1600803
FBLocal storm report, Jul 7, 3:17 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
317 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND DMG 3 ENE CLARKSVILLE 36.57N 87.30W
07/07/2016 MONTGOMERY TN 911 CALL CENTER
TREES REPORTED DOWN.
&&
EVENT NUMBER OHX1600804
FBLocal storm report, Jul 7, 3:47 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG HARTSVILLE 36.39N 86.16W
07/07/2016 TROUSDALE TN 911 CALL CENTER
SEVERAL REPORTS OF TREES DOWN IN AND AROUND HARTSVILLE.
ONE WAS ON HALL TOWN ROAD... ANOTHER ON CANOE BRANCH...
AND ANOTHER ON THOMPSON LANE. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER OHX1600805
FBSpecial weather statement, Jul 7, 3:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
348 PM CDT THU JUL 7 2016
TNZ028-062-063-072130-
CANNON TN-WILSON TN-RUTHERFORD TN-
348 PM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUTHERFORD...
NORTHWESTERN CANNON AND SOUTHERN WILSON COUNTIES UNTIL 430 PM CDT...
AT 348 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF RURAL HILL...OR 10 MILES SOUTH OF LEBANON...MOVING
SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...LEBANON...LA VERGNE...WALTERHILL...RURAL HILL...
AUBURNTOWN...MILTON...CEDARS OF LEBANON STATE PARK...
GLADEVILLE AND LASCASSAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
MIDDLE TENNESSEE.
LAT...LON 3602 8605 3600 8603 3596 8602 3595 8600
3580 8633 3607 8652 3610 8652 3611 8653
3619 8639
TIME...MOT...LOC 2048Z 305DEG 26KT 3607 8639
WHITEHEADLocal storm report, Jul 7, 3:52 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
352 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG LEBANON 36.21N 86.32W
07/07/2016 WILSON TN EMERGENCY MNGR
REPORT OF A TREE DOWN BLOCKING ROADWAY.
&&
EVENT NUMBER OHX1600806
FBLocal storm report, Jul 7, 3:58 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
358 PM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG LAFAYETTE 36.52N 86.03W
07/07/2016 MACON TN 911 CALL CENTER
SEVERAL REPORTS OF TREES DOWN IN LAFAYETTE. WHITE
ROAD... NEW HARMONY ROAD... CHAFFIN ROAD. TIME ESTIMATED
BY RADAR.
&&
EVENT NUMBER OHX1600807
FBThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:26 PM CDT | Flash Flood Watch | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 22 more | 20 hr |
| Jul 7, 12:01 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 44 min |
| Jul 7, 12:27 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 33 min |
| Jul 7, 1:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Sumner and 1 more | 6 hr |
| Jul 7, 1:15 AM CDT | Special Weather Statement | OHX | Robertson, Sumner | 45 min |
| Jul 7, 1:42 AM CDT | Special Weather Statement | OHX | Cheatham, Montgomery, Robertson | 33 min |
| Jul 7, 2:11 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 34 min |
| Jul 7, 2:44 AM CDT | Special Weather Statement | OHX | Wilson | 46 min |
| Jul 7, 3:12 AM CDT | Special Weather Statement | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 33 min |
| Jul 7, 3:18 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Van Buren, Warren, White | 27 min |
| Jul 7, 3:27 AM CDT | Flash Flood Warning | OHX | Cheatham, Montgomery, Stewart | 6 hr |
| Jul 7, 3:36 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Rutherford, Sumner, Trousdale, Wilson | 6 hr |
| Jul 7, 4:47 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson, Wilson | 28 min |
| Jul 7, 5:39 AM CDT | Flash Flood Warning | OHX | Stewart | 3 hr |
| Jul 7, 5:43 AM CDT | River Flood Warning | OHX | Davidson | 10 hr |
| Jul 7, 6:23 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Houston, Montgomery, Williamson | 4 hr |
| Jul 7, 6:45 AM CDT | Special Weather Statement | OHX | Rutherford | 30 min |
| Jul 7, 6:55 AM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 4 hr |
| Jul 7, 6:55 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 35 min |
| Jul 7, 7:13 AM CDT | Areal Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Rutherford and 4 more | 6 hr |
| Jul 7, 7:18 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 27 min |
| Jul 7, 7:37 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy | 38 min |
| Jul 7, 9:29 AM CDT | Areal Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| Jul 7, 9:43 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 46 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Montgomery | 25 hr |
| Jul 7, 9:46 AM CDT | River Flood Advisory | OHX | Stewart | 13 hr |
| Jul 7, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 31 min |
| Jul 7, 2:38 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 37 min |
| Jul 7, 3:09 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| Jul 7, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner, Wilson | 32 min |
| Jul 7, 3:20 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Smith, Sumner, Trousdale, Wilson | 3 hr |
| Jul 7, 3:32 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Putnam, Smith and 1 more | 43 min |
| Jul 7, 3:35 PM CDT | Areal Flood Advisory | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 1 more | 3 hr |
| Jul 7, 3:41 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Smith, Trousdale, Wilson | 34 min |
| Jul 7, 3:48 PM CDT | Special Weather Statement | OHX | Wilson | 42 min |
| Jul 7, 4:02 PM CDT | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 3 hr |
| Jul 7, 4:11 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| Jul 7, 4:14 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, White | 31 min |
| Jul 7, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 46 min |
| Jul 7, 4:50 PM CDT | Special Weather Statement | OHX | Warren | 40 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.